Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here

unusual discharge

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hey,
Basically i had unprotected sex a few weeks ago(stupid i know) so i took the morning after pill to be safe and decided to go on the pill. Anyway my doctor told me to take the first pil on the first day of my period, which i did,but after i finished my period i noticed i was still bleeding well spotting slightly. I wasnt too worried cause i know for the first few months this can happen but its been 2 weeks now and i am bleeding quite heavily constantly and i have also noticed a brown smelly discharge.

Any ideas if this is a side effect of the pill?
could it be a std do u think?

Im quite worried but i dnt want to bother the doctor if its normal.

thank you!

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    It could be a number of things, but given that you recently had unprotected sex, it would be a good idea for you to go to your nearest GUM clinic for a full health screening.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    A smelly discharge needs treating. GUM or GP.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    A yeast infection possibly? To be sure I'd go to your gyno (well not me, but you) You can get dozens of OTC meds for that, no big deal. Hope its all ok x
Sign In or Register to comment.